# SDR AALA202406183887

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,299 hours, 27,123 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED:RETURN TO GATE, ON TAXI-OUT ANOTHER AIRCRAFT REPORTED LIQUID STREAMING FROM RIGHT ENGINE. CABIN FILLED WITH ODOR OF FUEL AND WE SECURED THE RIGHT ENGINE AS A PRECAUTION. REMOVED AND REPALCED THE GASKET FUEL OUT TUBE FROM OIL COOLER RIGHT ENGINE. LEAK TESTED GOOD. PER AMM 73-11-06.
